Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society, the Conformal Geometry and Dynamics (ECGD) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.5.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Spirals in the boundary of slices of quasi-Fuchsian space
HTML articles powered by AMS MathViewer

by Dan Goodman PDF
Conform. Geom. Dyn. 10 (2006), 136-158 Request permission


We prove that the Bers and Maskit slices of the quasi-Fuchsian space of a once-punctured torus have a dense, uncountable set of points in their boundaries about which the boundary spirals infinitely.
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2000): 37F45, 37F30
  • Retrieve articles in all journals with MSC (2000): 37F45, 37F30
Additional Information
  • Dan Goodman
  • Affiliation: 68 New Street, Leamington Spa, CV31 1HL, United Kingdom
  • Address at time of publication: 73 Huddleston Road, London, N7 0AE, United Kingdom
  • Email:,
  • Received by editor(s): December 19, 2004
  • Received by editor(s) in revised form: August 5, 2005
  • Published electronically: July 27, 2006
  • Additional Notes: The author would like to thank Caroline Series for extensive advice, and the referee for detailed comments on an earlier draft.
  • © Copyright 2006 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Conform. Geom. Dyn. 10 (2006), 136-158
  • MSC (2000): Primary 37F45; Secondary 37F30
  • DOI:
  • MathSciNet review: 2237277